# SDR EISA20010010

- Difficulty date: February 2, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- Aircraft time: 75,804 hours, 53,052 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 657279919
- Condition: Damaged
- Location: Elevator Tab
- Component: Elevator, Boeing
- Component part number: 65178237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND HOLE IN LT ELEVATOR TAB UPPER SURFACE.  CLEANED PREPPED AND POTTED .250 DIAMETER AREA, ALODINED, PRIMED, AND PAINTED.  WEIGHT AND BALANCE IAW SRM 51-40-6 FIG 35, 51-10-2, 51-80-9 PG 1, 51-80 FIG 2, AND M/M 27-30-1.
